# SDR FDEA200812215254

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 57,182 hours, 36,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545732
- Condition: Bulged
- Location: Bs 650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE STA 650 STR 29R.  CUT OUT STR DAMAGE AND REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-30-1.   CUTOUT DAMAGED SKIN, FABRICATED REPAIR DOUBLER , FABRICATED STR REPAIR AND SPLICE, INSTALLED REPAIR PARTS IAW SRM 51-30-2, 53-30-3 AND 53-10-3.
